# SDR CALA2023032000803

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737*
- Aircraft serial: 28948
- Aircraft time: 73,705 hours, 26,652 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Rh Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER HFEC INSPECTION AT THE RH WINDOW FRAME AT THE UPPER AFT CORNER AND INNER CORNER RADIUS FOUND TO BE CRACK PER EA 5310-04554 REV B STEP 9.1 STEP 9.2 (REF. AAR NR 99963955). ALL WORK PERFORMED IAW EA 5310-04554 REV. B, NDT PERFORMED NO CRACKS IAW 737 PT 6 51-00-00 PROC. 23 (WORK ACCOMPLISHED BY V931928 AND AAR QC A-77 V923046). SFR #1031678
